MAUDE Adverse Event Report: NOVOCURE GmbH Optune Gio; Stimulator, Low Electric Field, Tumor Treatment

NOVOCURE GmbH Optune Gio; Stimulator, Low Electric Field, Tumor Treatment
Model Number TFH9100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 07/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On august 19, 2026, novocure received a response from the hcp indicating that the patient was not hospitalized and did not require any treatment for the reported event.According to the physician, there were no signs of wound dehiscence or infection.The physician further assessed that the event was not related to optune gio therapy, and the patient continued treatment.

Brand Name
Optune Gio
Common Device Name
Stimulator, Low Electric Field, Tumor Treatment
Manufacturer (Section D)
NOVOCURE GmbH
Manufacturer Contact
sharon perez
180 hanover street
portsmouth, NH 
+1(207)752-7602
MDR Report Key50155879
Report Number3010457505-2026-00826
Device Sequence Number13034553
Product Code NZK
UDI-Device Identifier07290107986427
UDI-Public(01)07290107986427(11)160821
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P100034/S033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTFH9100
Device Catalogue NumberTFH9100US
Device Lot NumberN/A
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/14/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexMale